# SDR AALA20110226TUL06

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,787 hours, 24,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO - CORROSION ON DOOR BEAM AROUND NUTS AND FASTENER HEADS AT DOOR OPENING.  CORROSION REMOVED PER SRM 51-10-03.  INSTALLED BEAM DOUBLER PER AARD 53-10-00-3 AND EA MD80-53-015410.
